@article{AL_2010_49_6_a7,
author = {I. P. Shestakov},
title = {Associative identities of octonions},
journal = {Algebra i logika},
pages = {834--839},
year = {2010},
volume = {49},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_2010_49_6_a7/}
}
I. P. Shestakov. Associative identities of octonions. Algebra i logika, Tome 49 (2010) no. 6, pp. 834-839. http://geodesic.mathdoc.fr/item/AL_2010_49_6_a7/
[1] J. N. Conway, D. A. Smith, On quaternions and octonions: their geometry, arithmetic, and symmetry, A. K. Peters, Natick, MA, 2003 | MR
[2] J. C. Baez, “The octonions”, Bull. Am. Math. Soc. New Ser., 39:2 (2002), 145–205 ; “Errata”, Bull. Am. Math. Soc. New Ser., 42:2 (2005), 213 | DOI | MR | Zbl | DOI | MR
[3] I. P. Shestakov, “Radikaly i nilpotentnye elementy svobodnykh alternativnykh algebr”, Algebra i logika, 14:3 (1975), 354–365 | MR | Zbl
[4] K. A. Zhevlakov, A. M. Slinko, I. P. Shestakov, A. I. Shirshov, Koltsa, blizkie k assotsiativnym, Nauka, M., 1978 | MR | Zbl
[5] I. M. Isaev, “Tozhdestva konechnoi algebry Keli–Diksona”, Algebra i logika, 23:4 (1984), 407–418 | MR | Zbl
[6] A. V. Iltyakov, “Shpekhtovost idealov tozhdestv nekotorykh prostykh neassotsiativnykh algebr”, Algebra i logika, 24:3 (1985), 327–351 | MR
[7] M. L. Racine, “Minimal identities of octonion algebras”, J. Algebra, 115:1 (1988), 251–260 | DOI | MR | Zbl
[8] I. R. Hentzel, L. A. Peresi, “Identities of Cayley–Dickson algebras”, J. Algebra, 188:1 (1997), 292–309 | DOI | MR | Zbl
[9] I. Shestakov, N. Zhukavets, “Skew-symmetric identities of octonions”, J. Pure Appl. Algebra, 213:4 (2009), 479–492 | DOI | MR | Zbl
[10] Yu. P. Razmyslov, “O konechnoi baziruemosti tozhdestv matrichnoi algebry vtorogo poryadka nad polem kharakteristiki 0”, Algebra i logika, 12:1 (1973), 81–113 | MR
[11] V. S. Drenski, “Minimalnyi bazis tozhdestv matrichnoi algebry vtorogo poryadka nad polem kharakteristiki 0”, Algebra i logika, 20:3 (1981), 282–290 | MR